Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 487490, 7 pages
http://dx.doi.org/10.1155/2011/487490
Research Article

New Construction Weighted -Genocchi Numbers and Polynomials Related to Zeta Type Functions

1Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey
2Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 31 March 2011; Revised 17 June 2011; Accepted 11 July 2011

Academic Editor: Guang Zhang

Copyright © 2011 Serkan Araci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • T. Kim, J. Choi, and Y. H. Kim, “Some Identities on the q-Bernoulli Numbers and Polynomials with Weight 0,” Abstract and Applied Analysis, vol. 2011, pp. 1–8, 2011. View at Publisher · View at Google Scholar
  • Serkan Araci, Dilek Erdal, and Jong Jin Seo, “A Study on the Fermionic p-Adic q-Integral Representation on ℤp Associated with Weighted q-Bernstein and q-Genocchi Polynomials,” Abstract and Applied Analysis, vol. 2011, pp. 1–10, 2011. View at Publisher · View at Google Scholar
  • Serkan Araci, “Novel Identities for q-Genocchi Numbers and Polynomials,” Journal of Function Spaces and Applications, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • T. Kim, and J. Choi, “On the q-Euler Numbers and Polynomials with Weight 0,” Abstract and Applied Analysis, vol. 2012, pp. 1–7, 2012. View at Publisher · View at Google Scholar
  • Taekyun Kim, and Dae San Kim, “Extended Laguerre Polynomials Associated with Hermite, Bernoulli, and Euler Numbers and Polynomials,” Abstract and Applied Analysis, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Serkan Araci, Kyoung Ho Park, and Mehmet Acikgoz, “A NOTE ON THE q-ANALOGUE OF KIM'S p-ADIC log GAMMA TYPE FUNCTIONS ASSOCIATED WITH q-EXTENSION OF GENOCCHI AND EULER NUMBERS WITH WEIGHT alpha,” Bulletin Of The Korean Mathematical Society, vol. 50, no. 2, pp. 583–588, 2013. View at Publisher · View at Google Scholar
  • Hassan Jolany, Serkan Araci, Mehmet Acikgoz, and Jong-Jin Seo, “A note on the generalized q-Genocchi measures with weight α,” Boletim da Sociedade Paranaense de Matematica, vol. 31, no. 1, pp. 17–27, 2013. View at Publisher · View at Google Scholar
  • Elif Cetin, Ismail Naci Cangul, Mehmet Acikgoz, and Serkan Araci, “A note on the (h, q)-zeta-type function with weight alpha,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Serkan Araci, Mehmet Acikgoz, and Erkan Ağyüz, “On the Dirichlet’s type of Eulerian polynomials,” Mathematical Sciences, vol. 8, no. 2, 2014. View at Publisher · View at Google Scholar
  • Serkan Araci, Srivastava, Armen Bagdasaryan, and Cenap Özel, “New symmetric identities involving q-zeta type functions,” Applied Mathematics and Information Sciences, vol. 8, no. 6, pp. 2803–2808, 2014. View at Publisher · View at Google Scholar
  • Serkan Araci, Jin Seo Jong, and Acikgoz Mehmet, “A new family of q-analogue of genocchi numbers and poly-nomials of higher order,” Kyungpook Mathematical Journal, vol. 54, no. 1, pp. 131–141, 2014. View at Publisher · View at Google Scholar
  • D. V. Dolgy, D. S. Kim, T. G. Kim, and J. J. Seo, “Identities of Symmetry for Higher-Order Generalized -Euler Polynomials,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Feng-Zhen Zhao, “The log-convexity of Genocchi numbers and the monotonicity of some sequences related to Genocchi numbers,” Journal of Mathematical Inequalities, vol. 10, no. 2, pp. 541–550, 2016. View at Publisher · View at Google Scholar